# SDR CA040324004

- Difficulty date: March 7, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Aerosp AS 355F1
- Aircraft time: 4,833 hours
- Engine: Allsn 250C20F
- System (JASC): 6220 · Main Rotor Head
- Part: Ring
- Part number: 350A37122823
- Condition: Worn
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ALL 3 DROOP RING YOKES WERE FOUND WITH WEAR DAMAGE ON OUTSIDE DIAMETER. THIS WEAR CORRESPONDS WITH WEAR FOUND ON THE DROOP RING CONTACT FITTINGS P/N 350A31-1852- 20 ON EACH STAR ARM.  SUSPECT THAT THE YOKES WERE AT ONE TIME INSTALLED UNDER EACH STAR ARM AND CONTACTED THE DROOP FITTINGS.  BOTH PARTS WERE INSPECTED FOR DEFORMATION AND CRACKING.  NO FURTHER DEFECTS FOUND.  THE AS355 MAINTENANCE WORK CARD 62.20.00.401 PARA 3 SIMPLY STATES' POSITION YOKES 120 DEG. APART'.  HOWEVER WORK CARD 62.20.16.401 PARA 3 STATES 'POSITION EACH YOKE BETWEEN 2 ARMS OF THE ROTOR HUB'.  THE MANUFACTURER HAS BEEN CONTACTED TO MODIFY THE STATEMENT IN WORK CARD 62.20.00.401.
